# SDR KCSA201208211165

- Difficulty date: August 21, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT BS 1000 DOUBLER FROM STR 4L TO 4R HAS AREAS OF CORROSION ALL THE WAY AROUND.
